# SDR DALA2017111708192

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N305DQ
- Make and model: Boeing 737732
- Aircraft serial: 29645
- Aircraft time: 27,365 hours, 11,753 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Shield
- Condition: Corroded
- Location: Bs 767-792
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE SHIELD BETWEEN BS 767 TO 792,  RBL 21 IN THEAFT CARGO BAY.  MAINTENANCE REMOVED, FABRICATED, AND INSTALLED A NEW SHIELD IAW SRM 51-40-02, FIG. 8, SRM 51-30-01, AND DWG 146A8127, REV C.
